# SDR AWXA200400822

- Difficulty date: June 24, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 63,844 hours, 27,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N808727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK A .5 INCH CRACK WAS FOUND IN INTERCOSTAL AT LT CABIN SIDEWALL BS 660, LBL 70, WL 231.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT LT CABIN SIDEWALL BS 660, LBL 70, WL 231; FABRICATED A NEW REPLACEMENT INTERCOSTAL AND CLIP; INSTALLED REPAIR PARTS IAW T/C M1C53612.
